MathSciNet Relay Station
MathSciNet bibliographic data
MR1883972 57R19 (57N13 57R17 57R20 57R22)
Ozbagci, Burak Signatures of Lefschetz fibrations. Pacific J. Math. 202 (2002), no. 1, 99–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement